Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Lot of pain and cramps in muscles, lioresal and lyrica eased cramps. But pain stays. Cure ?

I have a muscle problem which causes a lot of pain and cramps . They said first it was fibro and hypermobility but some drs are saying it s not now and nobody knows what to do with me. I ve been sick for 14 years now. Since taking lyrica and lioresal and occassionly diazapan the cramps have eased but the pain is sill bad and I can t walk far. i was given IV steroids i the hospital for two hours a day for four days. I told them after the first day that my legs felt weak and my arm was hurting so much it was buring bu they gave me three more doses of it then told me to go home. My arm is sill weak and my right knee is turning in and giving way. About nine months ago they told me I had chrons and put me on 40 mg a day of predisone for a week then I was ment to reduce it down over the next three weeks. after 24 hrs My left ankle was so swollen I couldn t walk on it and I had burning pain all over. I went to the dr on the tues who told me to stay on it it was just chrons. then I went to my dr on the fri who took me off it. Gradually the burning pain eased but I m left with weak muscles and terrible pain in my left knee under the kneecap and to the inside. I never had knee pain before this but the drs say it s not the steroids. I dont believe them.I had an mri of my knee which came up clear but the only way I can walk on it even around the house is if I use a lidcane pain patch and an antiflamatory. After 9months is there anything I can take to try to deal with the pain in my knee and repair the weakness in my muscles. I m already doing some physio but don seem to be getting any better.
Asked On : Wed, 19 Dec 2012
Answers:  0 Views:  17 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor